# SDR A6WA200940562

- Difficulty date: August 13, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621.00, LBL 27.50, WL 130.00 ABOVE CARGO DOOR TRACK FOUND CRACKED (.500 LENGTH).  AFT PRESSURE BULKHEAD REPAIRED AT FS 621.00, LBL 27.50, WL 130 ABOVE CARGO DOOR TRACK CARRIED OUT IAW REO 601R-53-61-1541 REV "B".
